American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55Q52) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Yves Felix. Mapping spaces between manifolds and the evaluation map. Proc. Amer. Math. Soc. 139 (2011) 3763-3768. MR 2813406.
Abstract, references, and article information   
View Article: PDF

[2] Liu Xiugui, Wang Xiangjun and Yuan Zihong. The homotopy groups of $L_2T(1)/(v_1)$ at an odd prime. Proc. Amer. Math. Soc. 138 (2010) 1143-1152. MR 2566579.
Abstract, references, and article information   
View Article: PDF

[3] Jyh-Haur Teh. Harnack-Thom theorem for higher cycle groups and Picard varieties. Trans. Amer. Math. Soc. 360 (2008) 3263-3285. MR 2379796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Stephen D. Theriault. The odd primary $H$-structure of low rank Lie groups and its application to exponents. Trans. Amer. Math. Soc. 359 (2007) 4511-4535. MR 2309196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gregory Lupton and Samuel Bruce Smith. Rank of the fundamental group of any component of a function space. Proc. Amer. Math. Soc. 135 (2007) 2649-2659. MR 2302588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Martin Bendersky and Donald M. Davis. $v_1$-periodic homotopy groups of ${\rm SO}(n)$. Memoirs of the AMS 172 (2004) MR 2096862.
Book volume table of contents   

[7] Jie Wu. Homotopy theory of the suspensions of the projective plane. Memoirs of the AMS 162 (2003) MR 1955357.
Book volume table of contents   

[8] Richard Randell. Morse theory, Milnor fibers and minimality of hyperplane arrangements. Proc. Amer. Math. Soc. 130 (2002) 2737-2743. MR 1900880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stephan Klaus. A generalization of the non-triviality theorem of Serre. Proc. Amer. Math. Soc. 130 (2002) 1249-1256. MR 1879944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ayelet Lindenstrauss and Ib Madsen. Topological Hochschild homology of number rings. Trans. Amer. Math. Soc. 352 (2000) 2179-2204. MR 1707702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Janusz Pawlikowski. The fundamental group of a compact metric space. Proc. Amer. Math. Soc. 126 (1998) 3083-3087. MR 1452818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert D. Thompson. The $L_2$-localization of $W(n)$. Trans. Amer. Math. Soc. 350 (1998) 1931-1944. MR 1467475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Katsumi Shimomura. The homotopy groups of the $L_2$-localized Toda-Smith spectrum $V(1)$ at the prime 3. Trans. Amer. Math. Soc. 349 (1997) 1821-1850. MR 1370651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Carlos Broto and Ran Levi. On The Homotopy Type of $BG$ for Certain Finite 2-Groups $G$. Trans. Amer. Math. Soc. 349 (1997) 1487-1502. MR 1370636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Martin Bendersky and Donald M. Davis. $3$-primary $v\sb 1$-periodic homotopy groups of $F\sb 4$ and $E\sb 6$ . Trans. Amer. Math. Soc. 344 (1994) 291-306. MR 1231069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Brayton Gray. $EHP$ spectra and periodicity. II. $\Lambda$-algebra models . Trans. Amer. Math. Soc. 340 (1993) 617-640. MR 1152324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Brayton Gray. $EHP$ spectra and periodicity. I. Geometric constructions . Trans. Amer. Math. Soc. 340 (1993) 595-616. MR 1152323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Geneviève Didierjean. Homotopie de l'espace des \'equivalences d'homotopie . Trans. Amer. Math. Soc. 330 (1992) 153-163. MR 986023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] S. Allen Broughton. The Gottlieb group of finite linear quotients of odd-dimensional spheres . Proc. Amer. Math. Soc. 111 (1991) 1195-1197. MR 1041012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kathryn Weld. Computability, homotopy and twisted Cartesian products . Proc. Amer. Math. Soc. 108 (1990) 1073-1076. MR 994794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alexander I. Suciu. Iterated spinning and homology spheres . Trans. Amer. Math. Soc. 321 (1990) 145-157. MR 987169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert D. Thompson. Unstable $v\sb 1$-periodic homotopy groups of a Moore space . Proc. Amer. Math. Soc. 107 (1989) 833-845. MR 976364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] P. T. Church and J. G. Timourian. Critical values of Fredholm maps . Proc. Amer. Math. Soc. 104 (1988) 993-998. MR 964885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. Rigas. An elementary section of a bundle . Proc. Amer. Math. Soc. 102 (1988) 1099-1100. MR 934896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] H. Blaine Lawson Jr. The topological structure of the space of algebraic varieties. Bull. Amer. Math. Soc. 17 (1987) 326-330. MR 903744.
Abstract, references, and article information   
View Article: PDF

[26] C. A. McGibbon and C. W. Wilkerson. Loop spaces of finite complexes at large primes . Proc. Amer. Math. Soc. 96 (1986) 698-702. MR 826505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Clifford Henry Taubes. On the Yang-Mills-Higgs equations. Bull. Amer. Math. Soc. 10 (1984) 295-297. MR 733700.
Abstract, references, and article information   
View Article: PDF

[28] Reinhard Wiegmann. Immersions of highly connected manifolds . Proc. Amer. Math. Soc. 90 (1984) 483-484. MR 728373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. Zabrodsky. On the realization of invariant subgroups of $\pi \sb\ast (X)$ . Trans. Amer. Math. Soc. 285 (1984) 467-496. MR 752487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Guillermo Pastor. On bordism groups of immersions . Trans. Amer. Math. Soc. 283 (1984) 295-301. MR 735423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2